Beware of the prescription drug Savella. I began taking it the third week of March. My doctor gave me a starter pack to slowly introduce the medicine into my system. Everything started out great for the first two weeks.
The beginning of week three I started to feel really sick. I thought I had a horrible case of the stomach flu. I was so sick I wanted to die. My stomach even hurt to the touch.
I broke down and went to my doctor on the following Monday. I told her I had been having headaches, severe stomach issues, major anger/rage incidents, and my heart rate was sky high.
My doctor wants me to take the lowest effective dose. I'm scared of Savella. I'm scared of the awful side effects. Today was the first day I have gone without a dose. I've been able to keep food and water down.
I honestly don't know what to do. The medicine reduced my leg pain and I lost 8 lbs the three weeks I took it. I need some advice. Por favor.